# SDR 9803509925

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 9661126
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PROXIMITY EMERGENCY LIGHTS WOULD NOT SHUT OFF IN FLIGHT.  REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
